On certain generalized matrix methods of convergence in (?)-groups

Küçük Resim Yok

Tarih

2017

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

De Gruyter Open Ltd

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Özet

We introduce a convergence of weight g: ? ? [0, ?) where g(n) ? ? and n/g(n) ? 0 with respect to a summability matrix method A for sequences (which generalizes the notion of A-convergence of order ?, 0 < ? ? 1 [BOCCUTO, A. - DAS, P.: On matrix methods of convergence of order (?) in (?)-groups, Filomat 29 (2015), 2069-2077] in a (?)-group. We prove some basic results including a Cauchy-type criterion. Finally a closedness result for the space of such convergent sequences is proved. © 2017 Mathematical Institute Slovak Academy of Sciences.

Açıklama

Anahtar Kelimeler

(?)-group, A density of weight g, Ag-convergence, summability matrix

Kaynak

Mathematica Slovaca

WoS Q Değeri

Q4

Scopus Q Değeri

Q2

Cilt

67

Sayı

4

Künye